# SDR QXEA200600063

- Difficulty date: January 7, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,712 hours, 21,420 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar
- Condition: Unknown
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPPER RADIUS , FORWARD ATTACH POINT BRACKET HAS STEP WEAR ON INNER CIRCUMFERENCE OF BOLT HOLE BRACKET, IS ATTACHED TO AFT SPAR OF VERTICLE STABILIZER.  REPAIRED IAW DASH8-200 SMM 27-20-011-030-801 AND SRM 51-40-00, 51-40-11.
